# SDR SWAA2022041122735

- Difficulty date: December 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 49,041 hours, 32,863 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 191FL
- Condition: Delaminated
- Location: Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191FL HAS DELAMINATION ON THE LOWER AFT EDGE / REPAIRED DELAMINATION ON THE LOWER AFT EDGE OF PANEL 191FL IAW SRM 51-70-05-2R-6 7062U 12-8-19
